# SDR TX22003F00000

- Difficulty date: April 15, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N108MS
- Make and model: Boeing 737100
- Aircraft serial: 33102
- Engine: Ge CFM56*
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 1152426245
- Condition: Failed
- Location: Apu
- Part time: 27 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NPRM STATES TO REMOVE PART NUMBERS AND SERIES NUMBER AND REPLACE THESE ITEMS WITH A SERIES 7 OR GREATER.  THE SERIES 7 UNIT WHEN INSTALLED FAILED.  WHEN AN APU START WAS ATTEMPTED USING A SERIES 7 START CONVERTER UNIT.  THE NEW UNIT EXPERIENCED A COMPLETE ELECTRICAL FAILURE.
